Volume 8, Issue 1
A Weak Galerkin Finite Element Method for Multi-Term Time-Fractional Diffusion Equations

Jun Zhou ,  Da Xu and Hongbin Chen

10.4208/eajam.260617.151117a

East Asian J. Appl. Math., 8 (2018), pp. 181-193.

Preview Full PDF BiBTex 203 839
  • Abstract

The stability and convergence of a weak Galerkin finite element method for multi-term time-fractional diffusion equations with one-dimensional space variable are proved. Numerical experiments are consistent with theoretical analysis.

  • History

Published online: 2018-02

  • AMS Subject Headings

65M12, 65M60

  • Cited by